Home        Research        Teaching       

  Min Tang
Professor/Tenured Associate Professor
Institute of Natural Sciences and School of Mathematics Post Address:
Shanghai Jiaotong University Room 535, Institute of Natural Sciences
Phone (Office): (86)21-54742607 Shanghai Jiaotong University
Email: tangmin@sjtu.edu.cn 800 Dongchuan road, Shanghai, 200240, China

For students:

Applications are constantly invited at graduate or postdoc level. For details, please drop me an email.

Research Interests:

General Mathematical Biology, especially, individual based models and its corresponding continuous model;:
Kinetic equations for Chemotaxis; Nonlinear reaction diffusion equation for tumor modeling;
Traveling wave solutions and patten formation;
Multiscale Radiative Transport Equations; Anisotropic diffusion equations;
Semiclassical limit in quantum Mechanics; Singular limit problems in fluid mechanics.

Editorial Boards:

Journal of Mathematical Biology, 12/2018-
Communication in Mathematical Sciences, 01/2018-

List of Publications

Submitted:
  • [31]  M. Tang and L. Wang
    Accurate front capturing asymptotic preserving method for nonlinear grey radiative transport equation.   

  • In Refereed Journals:
  • [30]  Rehan Villani, Haotian Yang, Haolu Wang, Matthew Simpson, Michael Roberts, Min Tang and Xiaowen Liang
    Investigating the role of cellular reactive oxygen species in cancer chemotherapy,
    Journal of Experimental & Clinical Cancer Research,v:37,2018.

  • [29]   X.R. Xue, C. Xue and M. Tang,
    The role of intracellular signaling in the stripe formation in engineered Escherichia coli populations,
    Plos Computational Biology, Vol.14,I.6,e1006178,2018.

  • [28]   B. Perthame, W.R. Sun and M. Tang,
    The fractional diffusion limit of a kinetic model with biochemical pathway
    Zeitschrift fur angewandte Mathematik und Physik, 69(3), N.67, 2018

  • [27]   J. G. Liu, M. Tang, L. Wang and Z. N. Zhou,
    An Accurate front capturing scheme for tumor growth models with a free boundary limit
    Journal of Computational Physics, 364,73-94,2018.

  • [26]   J. G. Liu, M. Tang, L. Wang and Z. N. Zhou,
    Analysis and computation of some tumor growth models with nutrient: from the cell density models to the free boundary dynamics
    Discrete and Continuous Dynamical System-B,2018

  • [25]   H. F. Chen, G. Y. Chen, X. Hong, H. Gao and M. Tang,
    Uniformly Convergent Scheme for RTE with Anisotropic Scattering up to the boundary and interface layers
    Communication in Computational Physics,24,1021-1048,2018.

  • [24]   Y. H. Wang, W. J. Ying and M. Tang,
    Uniform convergent scheme for strongly anisotropic diffusion equations with closed field lines
    SIAM Journal on Scientific Computing, 40(5), 1253-1276,2018

  • [23]   W. Sun and M. Tang,
    Macroscopic Limits of pathway-based kinetic models for E.coli chemotaxis in the exponential large gradient environment,
    Multiscale Modeling and Simulation, 15(2), 797-826, 2017.

  • [22]   M. Tang, Y. H. Wang,
    Uniform convergent Tailored Finite Point method for advection-diffusion equation with discontinuous, anisotropic and vanishing diffusivity,
    Journal of Scientific Computing, Vol. 70, No.1, 272-300, January 2017.

  • [21]   M. Tang and Y. H. Wang,
    An Asymptotic Preserving method for strongly anisotropic diffusion equations based on field line integration,
    Journal of Computational Physics, Vol. 330, No. 1, 735-748, 2017.

  • [20]   B. Perthame, M. Tang, N. Vauchelet,
    Derivation of the bacterial run-and-tumble kinetic equation from a model with biochemical pathway
    Journal of Mathematical Biology, Vol. 73, No. 5, pp. 1161-1178, 2016.

  • [19]   L. Tong, M. Tang and X. Yang,
    An augmented Keller-Segal model for E. coli chemotaxis in fast-varying environments,
    Communication in Mathematical Sciences, Vol.14, No.3, pp. 883-891, 2016.

  • [18]  G. Si, M. Tang and X. Yang,
    A pathway-based mean-field model for E. coli chemotaxis: mathematical derivation and keller-segel limit,
    SIAM Multiscale Modeling and Simulation, Vol. 12, No. 2, pp. 907-926, 2014.

  • [17]  B. Perthame, F. Quiros, M. Tang, N. Vauchelet,
    Derivation of a Hele-Shaw type system from a cell model with active motion,
    Interfaces and Free Boundaries, Vol. 16, pp. 489-508, 2014.

  • [16]  B. Perthame, M. Tang and N. Vauchelet,
    Traveling wave solution of the Hele-Shaw model of tumor growth with nutrient,
    Mathematical Models and Methods in Applied Sciences, Vol. 24, No. 13, pp. 2601, 2014.

  • [15]  H. Han, M. Tang and W. Ying,
    Two uniform tailored finite point schemes for the two dimensional discrete ordinates transport equations with boundary and interface layers,
    Communication in Computational Physics, Vol. 15, No. 3, 797-826, 2014.

  • [14]  D. Ying, M. Tang and S. Jin,
    The Gaussian Beam method for the wigner equation with discontinuous potentials,
    Inverse Problems and Imaging, a special issue in honor of the 60th birthday of Tony Chan. Vol. 7, No. 3, 21-,2013.

  • [13]  M. Tang,
    A relaxation method for the pulsating front simulation of the periodic advection diffusion reaction equation.
    Communication in Mathematical Sciences, Vol. 11, No. 3,651-678, 2013.

  • [12]  H. Han, J. Miller and M. Tang,
    A uniform convergent tailor finite point method for singularly perturbed linear ODE systems.
    Journal of Computational Mathematics. Vol.31, No.4, 422-438, 2013.

  • [11]  W. Sun and M. Tang,
    Relaxation method for one dimensional traveling waves of singular and nonlocal equations.
    Discrete and Continuous Dynamical System - B, Vol. 18, No. 5, July 2013.

  • [10]  M. Tang , N. Vauchelet, I. Cheddadi, I. V. Clementel, D. Drasdo, B. Perthame,
    Composite waves for a cell population system modeling tumor growth and invasion.
    Special issue of Chinese Annals of Mathematics Ser. B delicated to Jacques-Louis Lions, Vol. 34 No.2 295--318, 2013.

  • [9]  M. Tang,
    Second order method for Isentropic Euler equation in the low Mach number regime,
    Kinetic and Related Models, Vol. 5: 1, 155-184, 2012.

  • [8]  G. Nadin, B. Perthame, M. Tang,
    Can traveling waves connect two steady states? The case of nonlocal Fisher equation.
    C. R. Acad. Sci. Paris, Ser. I349, 559-557, 2011.

  • [7]  B. Perthame, C. Schmeiser, M. Tang, N. Vauchelet,
    Traveling plateaus for a hyperbolic Keller-Segel system with logistic sensitivity; existence and branching instabilities.
    Nonlinearity, 24 1253-1270,2011. (Featured Article)

  • [6]  F. Cerreti, B. Perthame, C. Schmeiser, M. Tang, N. Vauchelet,
    Waves for an hyperbolic Keller-Segel model and branching instabilities.
    Mathematical Models and Methods in Applied Sciences, Vol. 21, Suppl. 825-842,2011.

  • [5]  P. Degond and M. Tang,
    All speed method for the Euler equation in the low mach number limit.
    Communications in Computational Physics, 10, 1-31, 2011.

  • [4]  A. Decoene, A. Lorz, S. Martin, B. Maury and M. Tang,
    Simulation of self-propelled chemotactic bacteria in a stokes flow.
    ESAIM: Proceedings, 30, 105-124, 2010.

  • [3]  M. Tang,
    A uniform first order method for the discrete ordinate transport equation with interfaces in X,Y-geometry.
    Journal of Computational Mathematics, 27, 764-786, 2009.

  • [2]  S. Jin, M. Tang and H. Han,
    A uniformly second order numerical method for the one-dimensional discrete-ordinate transport equation and its diffusion limit with interface.
    Networks and Heterogenious Media, 4, 35-65, 2009.

  • [1]  P. Degond, S. Jin and M. Tang,
    On the time-splitting spectral method for the complex Ginzburg-Landau equation in the large time and space scale limit.
    SIAM J. Sci. Comp. 30, 2466-2487, 2008.